# SDR ASAA2018020823479

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 13,311 hours, 4,423 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING FLIGHT AT 34,000 FT.  ACFT GROUNDED.  ACCOMPLISHED QRH, TURNED SWITCH OFF FOR 5 MINUTES THEN TURNED BACK ON.  OVERHEAT LIGHT DID NOT COME BACK ON FOR REMAINDER OF FLIGHT.
